Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 23, 2010, 6:16 PM CDT for Robertson County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2010, 6:16 PM CDT (23:16 UTC)
- Expired
- Apr 23, 2010, 7:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Robertson County, TX
The radar
The Ft Hood radar (KGRK), 77 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 6:31 PM CDT | HAIL 1 | 1 W Franklin, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:41 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 907 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
018
WFUS54 KFWD 232316
TORFWD
TXC395-240000-
/O.NEW.KFWD.TO.W.0008.100423T2316Z-100424T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
616 PM CDT FRI APR 23 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 615 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR CALVERT...MOVING EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
HEARNE BY 620 PM CDT...
FRANKLIN BY 630 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
&&
LAT...LON 3088 9670 3091 9669 3092 9670 3091 9672
3099 9676 3100 9675 3102 9677 3118 9630
3099 9624 3090 9640 3085 9669
TIME...MOT...LOC 2315Z 254DEG 32KT 3096 9665
$$
923 follow-up statements
944
WWUS54 KFWD 232324
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT FRI APR 23 2010
TXC395-240000-
/O.CON.KFWD.TO.W.0008.000000T0000Z-100424T0000Z/
ROBERTSON TX-
624 PM CDT FRI APR 23 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
ROBERTSON COUNTY...
AT 624 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 4 MILES SOUTHEAST OF
CALVERT...MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
FRANKLIN BY 635 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
&&
LAT...LON 3088 9670 3091 9669 3092 9670 3091 9672
3099 9676 3100 9675 3102 9677 3118 9630
3099 9624 3090 9640 3085 9669
TIME...MOT...LOC 2324Z 264DEG 33KT 3095 9658
$$
82/JLD610
WWUS54 KFWD 232341
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT FRI APR 23 2010
TXC395-240000-
/O.CON.KFWD.TO.W.0008.000000T0000Z-100424T0000Z/
ROBERTSON TX-
641 PM CDT FRI APR 23 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
ROBERTSON COUNTY...
AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 4 MILES SOUTH OF
FRANKLIN...MOVING EAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
&&
LAT...LON 3107 9662 3118 9630 3103 9625 3101 9626
3099 9624 3090 9640 3087 9660
TIME...MOT...LOC 2341Z 264DEG 33KT 3097 9647
$$
82/JLD581
WWUS54 KFWD 232359 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT FRI APR 23 2010
TXC395-240007-
/O.EXP.KFWD.TO.W.0008.000000T0000Z-100424T0000Z/
ROBERTSON TX-
659 PM CDT FRI APR 23 2010
...THE TORNADO WARNING FOR CENTRAL ROBERTSON COUNTY EXPIRES AT 700 PM
CDT...
AT 657 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED....HOWEVER A SEVERE THUNDERSTORM
WARNING REMAINS IN EFFECT FOR SOUTHEAST ROBERTSON COUNTY UNTIL 8 PM.
RADAR INDICATED THAT HAIL UP TO THE SIZE OF GOLFBALLS AND GUSTY
WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM OVER SOUTHEAST
ROBERTSON COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3107 9662 3118 9630 3103 9625 3101 9626
3099 9624 3090 9640 3087 9660
TIME...MOT...LOC 2357Z 264DEG 33KT 3094 9630
$$
82/JLDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 23, 3:49 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 23, 3:49 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT FRI APR 23 2010 .DISCUSSION... AFTER SOME ANALYSIS TODAY...IT IS APPARENT OUR INFAMOUS DRY LINE WOULD BE MORE APPROPRIATELY CLASSIFIED AS A WEAK COLD FRONT...BUT THE END RESULT IS THAT IT SEPARATES TWO VERY DIFFERENT AIR MASSES. LATEST OBJECTIVE ANALYSIS SHOWS MODERATE TO STRONG INSTABILITY ACROSS THE EAST AND SOUTHEAST ZONES WITH CAPE NEARING 2000-3000 J/KG AND NEGLIGIBLE CIN. SUBSIDENCE IN THE WAKE OF THIS MORNING/S SHORTWAVE AS WELL AS VERY STRONG WIND SHEAR HAS NOT ALLOWED THE UNORGANIZED/WEAK THERMAL UPDRAFTS TO DEVELOP FULLY INTO STORMS. HOWEVER THE ATMOSPHERE ON THE SYNOPTIC SCALE WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE CONVECTION THIS EVENING. WATER VAPOR LOOP SHOWS STRONG SHORTWAVE NOW APPROACHING WEST TEXAS AND LATEST VISIBLE INDICATES AN EXPANSION OF HIGH BASED CUMULUS TO OUR WEST. THESE ARE CLEAR INDICATIONS THAT STRONG FORCING IS HEADING THIS WAY...AND MODELS ARE IN GOOD AGREEMENT THAT LIFT WILL BE MAXIMIZED ACROSS THE SOUTHERN CWA BETWEEN MIDNIGHT AND 6 AM. IN RESPONSE TO THE APPROACHING SHORTWAVE...THE COLD FRONT IS EXPECTED TO RETREAT...WITH VERY RICH MOISTURE HEADING BACK TO THE NORTHWEST THIS EVENING. NEARLY ALL 12Z MODELS HAVE LATCHED ONTO THIS IDEA...BUT STILL THERE ARE CONCERNS ON JUST HOW FAR/FAST THE FRONT WILL MAKE IT. OFTEN MODELS UNDERESTIMATE THE NORTHWARD PULL AN APPROACHING SHORTWAVE TROUGH CAN HAVE ON A FRONT...AND FOR THIS REASON HAVE BEEN MORE LIBERAL WITH THE NORTHERN EXTENT OF POPS. STORM INITIATION AND TIMING IS RATHER DIFFICULT AS ISOLATED STORMS MAY DEVELOP EARLY THIS EVENING IN SOUTHERN ZONES ALONG THE FRONT WELL AHEAD OF THE MAIN UPPER FORCING. DO EXPECT STORMS TO RAPIDLY BLOSSOM BY MIDNIGHT ACROSS THE SW COUNTIES AS STRONG LIFT COMES IN CONTACT WITH THE MOIST/UNSTABLE AIR MASS RESIDING IN THE AREA. THE COMBINATION OF 0-6KM BULK SHEAR OF OVER 75KT AND THE MODERATE INSTABILITY WILL CREATE AN ENVIRONMENT VERY FAVORABLE FOR SEVERE WEATHER...ESPECIALLY SOUTHEAST OF A GOLDTHWAITE TO DALLAS TO BONHAM LINE. GIVEN THE STRONG DEEP LAYER SHEAR AND CAPE...VERY LARGE HAIL WILL BE A PRIMARY THREAT. WIND DAMAGE MAY ALSO BECOME A GREATER CONCERN IF STORMS CONGEAL INTO A MCS AS FORECAST BY THE 4KM WRF. FORECAST LOW LEVEL SHEAR IS NOT IMPRESSIVE...BUT I DO BELIEVE IT WILL STRENGTHEN QUITE A BIT DURING THE EVENING HOURS AHEAD OF THE SHORTWAVE. IN ADDITION...THE LINGERING/RETREATING FRONTAL BOUNDARY IN THE REGION TONIGHT WILL PROVIDE A SOURCE FOR LOW LEVEL VORTICITY AND THUS THERE ARE ENOUGH INGREDIENTS IN PLACE FOR A LEGITIMATE TORNADO CONCERN. TONIGHTS FORECAST WILL BE VERY COMPLEX AND RAPIDLY EVOLVING...AND THUS ADDITIONAL CHANGES TO THE SCOPE/COVERAGE/TYPE OF SEVERE WEATHER ARE POSSIBLE AS MESOSCALE TRENDS BECOME APPARENT. EVEN THOUGH PARTS OF THE METROPLEX ARE NOT OUTLOOKED FOR SEVERE WEATHER NOW...IT IS NOT YET POSSIBLE TO SAY IT IS IN THE CLEAR. JUST SOME LINGERING RAIN IS EXPECTED SATURDAY MORNING IN THE EAST BUT RAPID CLEARING WILL OCCUR WITH GENERALLY SUNNY/DRY/BREEZY CONDITIONS EXPECTED IN THE AFTERNOON. A WEAK FRONT WILL MOVE THROUGH SUNDAY MORNING WITH CONTINUED NICE WEATHER INTO SUNDAY NIGHT. YET ANOTHER FRONT AND SHORTWAVE DISTURBANCE WILL ARRIVE MONDAY AFTERNOON. MODELS SHOW JUST ENOUGH MOISTURE FOR AFTERNOON CONVECTION BUT GIVEN THE STRENGTH OF THE CAP AND THE LIMITED MOISTURE RETURN WILL KEEP POPS AT 20...AND MAINLY OVER THE WEST AND SOUTH ZONES. MORE PLEASANT AND SEASONABLE WEATHER WILL PREVAIL TUESDAY AND WEDNESDAY BEFORE SOUTH WINDS AND INCREASING MOISTURE ARRIVE THURSDAY. WILL CONTINUE WITH LOW POPS THU-FRI AS DRY LINE AND NEXT UPPER TROUGH NUDGE CLOSER TO THE AREA. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 79 56 77 56 / 50 10 0 0 10 WACO, TX 59 80 53 79 53 / 80 10 0 0 10 PARIS, TX 60 75 52 71 50 / 70 50 0 0 10 DENTON, TX 54 78 51 77 51 / 40 10 0 0 10 MCKINNEY, TX 58 77 53 76 50 / 60 20 0 0 10 DALLAS, TX 59 79 57 78 57 / 60 20 0 0 10 TERRELL, TX 59 76 54 75 52 / 70 30 0 0 10 CORSICANA, TX 60 77 55 77 53 / 80 30 0 0 10 TEMPLE, TX 57 79 52 79 53 / 80 10 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 23, 3:15 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 315 PM CDT FRI APR 23 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 315 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT AND EARLY SATURDAY MORNING ACROSS MUCH OF NORTH TEXAS. THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL BE HIGHEST ALONG AND EAST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE. LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL LEADING TO LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH ANY SEVERE STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE NEXT CHANCE FOR THUNDERSTORMS IN NORTH TEXAS WILL BE MONDAY AFTERNOON AND EVENING...FOLLOWED BY ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED TONIGHT ALONG AND EAST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE. 82/JLD
In the hours before
Special weather statement, Apr 23, 4:56 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT FRI APR 23 2010
TXZ160-174-232230-
FALLS TX-MILAM TX-
456 PM CDT FRI APR 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL FALLS COUNTY
NORTH CENTRAL MILAM COUNTY
AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTH OF CAMERON...MOVING NORTHEAST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ROSEBUD.
DIME-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3109 9714 3131 9677 3113 9678 3111 9683
3107 9682 3106 9679 3099 9679 3091 9702
TIME...MOT...LOC 2156Z 242DEG 23KT 3107 9693
92Local storm report, Apr 23, 5:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT FRI APR 23 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 4 N CAMERON 30.91N 96.97W
04/23/2010 E2.50 INCH MILAM TX TRAINED SPOTTER
TENNIS BALL HAIL REPORTED NEAR INTERSECTION OF FM485 AT
US77...4 MILES NORTH OF CAMERON.Special weather statement, Apr 23, 6:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT FRI APR 23 2010
TXZ159-160-232330-
MCLENNAN TX-FALLS TX-
602 PM CDT FRI APR 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN FALLS COUNTY
EASTERN MCLENNAN COUNTY
CITIES IN THE PATH OF THIS STORM INCLUDE BEVERLY HILLS...
BRUCEVILLE-EDDY...GOLINDA...HEWITT...LORENA...MOODY...ROBINSON...WACO
AND WOODWAY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3120 9721 3121 9723 3128 9727 3127 9731
3125 9734 3129 9737 3168 9719 3140 9689
3117 9720
TIME...MOT...LOC 2302Z 204DEG 33KT 3128 9726Local storm report, Apr 23, 6:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT FRI APR 23 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 N TROY 31.26N 97.30W
04/23/2010 EE1.00 INCH MCLENNAN TX TRAINED SPOTTER
QUARTER HAIL SOUTH OF EDDY IN NORTHERN BELL COUNTYLocal storm report, Apr 23, 6:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT FRI APR 23 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 N TROY 31.26N 97.30W
04/23/2010 E1.00 INCH BELL TX TRAINED SPOTTER
QUARTER HAIL SOUTH OF EDDY IN NORTHERN BELL COUNTYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 2:08 AM CDT | Special Weather Statement | FWD | Comanche, Eastland | 52 min |
| Apr 23, 2:10 AM CDT | Special Weather Statement | FWD | Young | 35 min |
| Apr 23, 3:15 AM CDT | Special Weather Statement | FWD | Palo Pinto | 30 min |
| Apr 23, 3:28 AM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Apr 23, 3:44 AM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 31 min |
| Apr 23, 4:02 AM CDT | Special Weather Statement | FWD | Hood | 28 min |
| Apr 23, 4:14 AM CDT | Special Weather Statement | FWD | Wise | 31 min |
| Apr 23, 10:01 AM CDT | Special Weather Statement | FWD | Hopkins | 29 min |
| Apr 23, 4:56 PM CDT | Special Weather Statement | FWD | Falls | 34 min |
| Apr 23, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Milam, Robertson | 60 min |
| Apr 23, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 67 min |
| Apr 23, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 55 min |
| Apr 23, 5:29 PM CDT | Tornado Warning | FWD | Milam | 46 min |
| Apr 23, 5:36 PM CDT | Tornado Warning | FWD | Falls, Limestone, Robertson | 39 min |
| Apr 23, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 60 min |
| Apr 23, 6:02 PM CDT | Special Weather Statement | FWD | McLennan | 28 min |
| Apr 23, 6:04 PM CDT | Tornado Warning | FWD | Leon | 56 min |
| Apr 23, 6:06 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 30 min |
| Apr 23, 6:53 PM CDT | Special Weather Statement | FWD | Freestone | 22 min |
| Apr 23, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 64 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.